# SDR GLBA20061034

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 33,077 hours, 36,070 cycles
- Engine: Pwa PW118B
- System (JASC): 2120 · Air Distribution System
- Part: Ram Air Door
- Part number: 12046207002
- Condition: Broken
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL - AIR RETURN FLIGHT 5005 ENROUTE FROM DEN - EAR PILOTS REPORTED SMOKE IN THE COCKPIT CLIMBING THROUGH 12000. LANDING UNEVENTFUL. MAINTENANCE REMOVED AND REPLACED THE LT RAM IAW DOOR IAW  MM 21-26-01. OPERATIONAL CHECK GOOD ON GROUND.
